# SDR DALA2024100209635

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0587433) CRACK ON INTERNAL SKIN STA 1121 TO 1129 BTW S4L AND S5L AT AFT ACCESSORY COMPARTMENT. INTERNAL SKIN STA 1121 TO 1129 BTW S4L AND S5L AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER ERA 620803-14 REV. ORIGINAL SECTION I PERMANENT REPAIR.
